# SDR 95ZZZX3091

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N420JM
- Make and model: Israel 1124
- Aircraft serial: 193
- Engine: Garrtt TFE7313
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bracket
- Part number: 3070394
- Condition: Broken
- Location: Assory Gearbox
- Part time: 5,217 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COWL OPENED FOR NON-RELATED MAINTENANCE, NOTED INBOARD ACCESSORY GEARBOX TO FAN SUPPORT STRUT HANGING LOOSE DUE TO BROKEN MOUNTING EARS ON GEARBOX STRUT ROD ATTACH BRACKET.  WHILE REPLACING BRACKET AND ADJUSTING PER TFE 731-3 L.M.M. 72-60-01, NOTED SLIGHT PRELOAD ON BRACKET AND ROD-END BEARING OF SHAFT REQUIRED TO INSTALL LOWER BOLT.  LOOSENING FIT BY EXPANDING LOWER ROD-END ONE-HALF TURN PRODUCED A MUCH BETTER FIT WITH NO PRELOAD.  SUBMITTER SUSPECTS SLIGHT PRELOAD STRESS OVER TIME CREATED FATIGUE.  BELIEVE NEW PN 3070394-1 BRACKET MAY BE IMPROVED PART.
